I believe there was no sign of infection but the antibiotics was only prescribed as a precaution, he’s an inside dog and keeper very clean so I don’t think there’s an infection but I will make the vet give him some blood work to make sureProbably you didn't know this, and you can't know what you don't know. But I want you to know now so that the same mistake is not made ever again.
Even if you think the dog is reacting to the antibiotics, you should not ever stop giving them until the course has been completed, because what that can do is strengthen the infection and make it harder for any antibiotics to work on it, meaning you will possibly have to do an even longer course of the antibiotics to take care of it now.
If you think your dog is having a bad reaction to an antibiotic, you should call the vet and have them try a different one on your dog if it might be causing the problem. Also, you didn't know if that were the cause of his lack of appetite or not, so another reason for a vet consult rather than deciding it was the medication and stopping it. Apparently that was not the cause of his lack of appetite, in this case.
At this point it's possible he has an internal infection which has gotten worse due to the antibiotics being stopped, so he definitely needs to get back to the vet and you need to tell them that you stopped the medication. If they give him something again, make sure you complete the full course of medication. And I am sending you good luck wishes.